# SDR SWAA2022031167205

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REFUEL PANEL 621GB SEAL RETAINER HAS MINOR CORROSION / RETAINER FOUND WITH 100% MATERIAL LOSS. FABRICATED NEW P/N 116A8504-8 RETAINER FROM 7075-T6 X. 040' MATERIAL IAW DRAWING 116A8504 REV B. INSTALLED NEW RETAINER IAW 737 AMM 20-50-11-910-801 TABLE 204.
